# SDR ASAA1048087

- Difficulty date: July 17, 2010
- Submitted: January 14, 2011
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- Aircraft time: 43,136 hours, 23,916 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Part time: 20,283 hours, 10,528 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, FLAPS SELECTED NO LE OR TE FLAP INDICATED.  ACCOMPLISHED QRH FOR INDICATION & ALTERNATE FLAP EXTENSION.  FULL EXTENSION ON LE BUT NO INDICATION ON TE FLAPS CONFIRMED VISUALLY.  LANDED WITH FLAP HANDLE IN 1 DEGREE POSITION.  AFTER LANDING, SELECTED FLAP UP POSITION & NOTICED LE FLAP TRANSIT LIGHT OUT.  VISUALLY CONFIRMED THAT LE HAD RETRACTED.  CHECKED LUBE ON FLAP DRIVE UNIT.  NO MOISTURE OR DEBRIS IN GREASE.  REPLACED FLAP PRIORITY VALVE & FLOW LIMITING VALVE IAW MM 27-51-84-404-004 OPS CHECK GOOD.  ACCOMPLISHED LEAK & FUNCTIONAL TEST OF FLAP PRIORITY VALVE IAW MM 27-51-84-724-012. OPS & LEAK CHECKED GOOD.  REPLACED T/E FLAP BYPASS VALVE, OPS CHECK GOOD PER MM 27-51-82.  REPLACED NR 5 FLAP TRANSMISSION BALLSCREW REF MM 27-51-73.  REPLACED THE NR 7 FLAP TRANSMISSION & BALLSCREW PER MM 27-51-71.  REPLACED NR 3 FLAP BALLSCREW PER MM 27-51-73-404-023. ORIGINAL SUBMISSION DATE:  7/21/2010
